# SDR DXTA2022101472110

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 5,947 hours, 3,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE TO THE INSIDE MED AFTER CABIN PREP BY OUR SERVICE HUB TEAM.  DAMAGE IS  2" X 2.8" IMPACT DAMAGE WAS REPAIRED IAW AQRD EWO-3717 REV IR.
